# SDR DHL2002363008

- Difficulty date: June 25, 2002
- Submitted: June 27, 2002
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

UPON TAKEOFF AFT CARGO LIGHT AND MWP LIGHT ILLUMINATED.  OPS CHECKED AFT PIT CARGO DOOR INDICATION IAW 52-34-00.  OPS CHECKED GOOD.
